This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
Can you please tell me if you can take Nexium 40mg. and Zantac 75mg. together or on the same day. My GI doctor has me on Nexium 40mg. and my PCP wants me to take Zantac 75mg. at night before I go to bed. Is it safe, and can I take it with Xanax 1mg. I have GERDS and Barrett's Esophagus. And they both think it mjght be causing these little pinpoint pimples in my mouth, tongue, and throat.
Hi. Nexium is a Proton Pump Inhibitor and Zantac is an H2 Blocker. They have different actions. I also have GERD and it is controlled fine with a PPI. Im not sure about the Xanax though. H2 Blockers like Zantac can make some people drowsy, so if Zantac does that to you, then you are likely to be even more drowsy combined with Xanax. I would check with your GI doc. He will be more familiar with how Zantac, Nexium, and Xanax react to one another. Your pharmacist is also a good person to ask. Good luck.
i wouldn't worry about the zantac making you extra drowsy with the xanax. it is such a low dose of xanax it shouldn't hurt too much. i have heard of people taking zantac and nexium in the same day though. when i was wondering about what i could take with the nexium my pharmacist told me that i could take imodium (immodium) ad with it.
your pcp should've known about any other meds. that you were on anyway right? if he or she knew you were on nexium and xanax and still prescribed it to you then it should be okay i guess. also the same for your doc. that prescribed you the nexium. sometimes you can find on certain websites like drugs.com or something how certain meds react with others.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.